Electron. J. Diff. Eqns., Vol. 2003(2003), No. 120, pp. 1-19.

Solvability of a (p, n-p)-type multi-point boundary-value problem for higher-order differential equations

Yuji Liu & Weigao Ge

In this article, we study the differential equation
 (-1)^{n-p} x^{(n)}(t)=f(t,x(t),x'(t),\dots,x^{(n-1)}(t)),\;\;0<t<1,
subject to the multi-point boundary conditions
 x^{(i)}(0)=0 \quad \hbox{for }i=0,1,\dots,p-1,\cr
 x^{(i)}(1)=0 \quad \hbox{for }i=p+1,\dots,n-1,\cr
where $1\le p\le n-1$. We establish sufficient conditions for the existence of at least one solution at resonance and another at non-resonance. The emphasis in this paper is that $f$ depends on all higher-order derivatives. Examples are given to illustrate the main results of this article.

Submitted August 19, 2003. Published December 1, 2003.
Math Subject Classifications: 34K20, 92D25.
Key Words: Solvability, resonance, non-resonance, multi-point boundary-value problem, higher order differential equation.

Show me the PDF file (251K), TEX file, and other files for this article.

Yuji Liu
Department of Mathematics
Beijing Institute of Technology
Beijing, 100081, China
Department of Applied Mathematics
Hunan Institute of Technology, Hunan, 414000, China
email: liuyuji888@sohu.com
  Weigao Ge
Department of Applied Mathematics
Beijing Institute of Technology
Beijing, 100081, China

Return to the EJDE web page